MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.46 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.46 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33327
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Three new samples list # mc33327, 7" and 2 two new.Ref # (b)(4), b braun introcan safety 3 closed iv catheter 22 ga, were returned for evaluation.As received no physical damage or anomalies were observed.The returned samples were opened and connected into the returned catheter, no disconnection, issues or anomalies were observed.The samples were tested as per procedure and no leaks were observed.The male and female luers were measured finding within specification.Complaint of leaks at the connection cannot be confirmed or replicated.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 7" (18 cm) appx 0.46 ml, pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, luer lock where it was reported the set was leaking.The leak occurred at the connection from the extension set leur to the catheter end externally from the patient.No hole, cut, tears noted, the site becomes loose at the connection site either during the infusion or at the end of the infusions.No blood loss or bleed back.The medication that leaked was chemotherapy with fluids.There was patient involvement and no harm, but patients and staff are being exposed to chemo leaks.

Brand Name
7" (18 CM) APPX 0.46 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20522644
Report Number9617594-2024-01491
Device Sequence Number18135060
Product Code FPA
UDI-Device Identifier00887709037762
UDI-Public(01)00887709037762(17)290701(10)14065026
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33327
Device Lot Number14065026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Initial Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BRAUN INTROCAN SAFETY® 3 CLOSED IV CATHETER 22 GA.; UNSPECIFIED CHEMOTHERAPY, UNK MFR
Patient SexUnknown